If this is your first visit, be sure to
check out the FAQ by clicking the
link above. You may have to register
before you can post: click the register link above to proceed. To start viewing messages,
select the forum that you want to visit from the selection below.
I have humbly returned to the fold. I was surprised to see one of my old threads had come up (no pun intended) again so recently. You can see my born again newbie thread to see that I have been an eat-anything lazy fatty for many months now.
Oddly, this does not seem to have increased any ED events. In fact, there have not been any episodes since this thread. Being fat and out of shape brings about other associated physical limitations, of course, but Mr. Johnson is paying attention, as it were.
I switched BP medication about a month ago. After being on it for several years the Lisinopril finally started giving me one its more common side effects, a hacking cough. I was switched over to something else (the name escapes me at the moment) and the cough went away.
I will disagree with some of the posters here. I think the major reasons for ED are more to do with use of porn than anything else. But blood pressure medications and anti-anxiety meds can also throw a man for a loop because they can affect erections and libido.
Internet video porn is ubiquitous today and our brains aren't designed for it. It isn't primal and it causes ED and ejaculation problems with a lot of guys today. Sadly, young guys especially.
There are many reasons for ED of course, just saying this is the biggest reason although not the only one.